# SDR DXTR2015042302

- Difficulty date: April 16, 2015
- Submitted: April 23, 2015
- Operation: General aviation
- Filed by: NJS145 LLC, repair station DXTR401D
- Aircraft: N640QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605240
- Aircraft time: 11,473 hours, 9,098 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Flex Hose
- Part number: S3309A0113000E
- Condition: Damaged
- Location: Hyd Sys
- Part time: 11,473 hours, 9,098 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COPILOTS LT BRAKE MASTER CYLINDER HOSE DAMAGED FROM RUDDER TORQUE TUBE BRIDGE CONTACT.  INSTALLED NEW BRAKE LINE IAW MM 32-42-02.
